RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 759–762 (Mi dan50057)  

This article is cited in 1 scientific paper (total in 1 paper)

MECHANICS

Longitudinal vortexes in axisymmetrical jets

N. Terekhova

Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (378 kB)
UDC: 532.526
Presented: . . 
Received: 04.05.1995

Citation: N. Terekhova, “Longitudinal vortexes in axisymmetrical jets”, Dokl. Akad. Nauk, 347:6 (1996), 759–762

Citation in format AMSBIB
\Bibitem{Ter96}
\by N.~Terekhova
\paper Longitudinal vortexes in axisymmetrical jets
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 759--762
\mathnet{http://mi.mathnet.ru/dan50057}


Linking options:
  • http://mi.mathnet.ru/eng/dan50057
  • http://mi.mathnet.ru/eng/dan/v347/i6/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Terekhova, “Modelirovanie prodolnykh vikhrei v sverkhzvukovykh struyakh”, Matem. modelirovanie, 15:7 (2003), 118–122  mathnet  zmath
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020